# SDR AALA20160401005

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 77,776 hours, 41,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275916149
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING OTHER MX A WIRE FOR THE AFT STAIRWAY EMER LIGHTING WIRE WAS FOUND BROKEN.  REPAIRED WIRE BY SPLICING IAW STANDARD PRACTICES 20-10-03.
